Hansen, Lars Peter, and Jos A. Scheinkman. "Recursive utility in a Markov environment with stochastic growth." Proceedings of the National Academy of Sciences 109, no. 30 (2012): 11967-11972.

Hansen, Lars Peter, and Jos A. Scheinkman. "Recursive utility in a Markov environment with stochastic growth." Proceedings of the National Academy of Sciences 109, no. 30 (2012): 11967-11972.

0.01

Hansen, Lars Peter, and Jos A. Scheinkman. "Recursive utility in a Markov environment with stochastic growth." Proceedings of the National Academy of Sciences 109, no. 30 (2012): 11967-11972.

Quantity:
Add To Cart